front page>

Tetsuya Hattori: Papers; Renormalization group approach to stochastic chains and processes on lines and on fractals.


  1. K. Hattori, T. Hattori, Displacement exponents of self-repelling walks and self-attracting walks on the pre-Sierpinski gasket, Journal of Mathematical Sciences, the University of Tokyo, 12 (2005) 417--443.
    200KB pdf file
  2. T. Hattori, K. Hattori, Renormalization group approach to a generalization of the law of iterated logarithms for one-dimensional (non-Markovian) stochastic chains, Kokyuroku (Kyoto Univ.) 1386 (2004) 35--49.
    150KB pdf file
  3. B. Hambly, K. Hattori, T. Hattori, Self-repelling Walk on the Sierpinski Gasket, Probability Theory and Related Fields 124 (2002) 1-25.
    300KB pdf file
  4. M. T. Barlow, K. Hattori, T. Hattori, H. Watanabe, Weak homogenization of anisotropic diffusion on pre-Sierpinski carpet, Communications in Mathematical Physics 188 (1997) 1-28.
    300KB pdf file
  5. M. T. Barlow, K. Hattori, T. Hattori, H. Watanabe, Restoration of isotropy on fractals, Physical Review Letters 75 (1995) 3042-3045.
    100KB pdf file
  6. T. Hattori, Asymptotically one-dimensional diffusions on scale-irregular gaskets, Journal of Mathematical Science University of Tokyo, 4 (1997) 229-278.
    300KB pdf file
  7. T. Hattori, H. Watanabe, Anisotropic random walks and the asymptotically one-dimensional diffusions on the abc-gaskets, Journal of Statistical Physics 88 (1997) 105-128.
    150KB pdf file
  8. T. Hattori, H. Nakajima, Transition density of diffusion on the Sierpinski gasket and extension of Flory's formula, Physical Review E 52 (1995) 1202-1205.
    100KB pdf file
  9. K. Hattori, T. Hattori, H. Watanabe, Asymptotically one-dimensional diffusions on the Sierpinski gasket and the abc-gaskets, Probability Theory and Related Fields 100 (1994) 85-116.
    250KB pdf file
  10. T. Hattori, H. Watanabe, On a limit theorem for non-stationary branching processes, in E. Ç inlar et al. (eds.), Seminar on Stochastic Processes, 1992, Birkhä user, Boston, 1993, 173-187.
    150KB pdf file
  11. K. Hattori, T. Hattori, H. Watanabe, Block spin approach to the singularity properties of the continued fractions, Communications in Mathematical Physics 115 (1988) 31-48.
  12. T. Hattori, K. Hattori, POP approximation to the spectral dimension of dual three-dimensional Sierpinski carpets, Journal of Physics A 21 (1988) 3117-3129.
  13. K. Hattori, T. Hattori, H. Watanabe, Gaussian field theories on general networks and the spectral dimensions, Progress of Theoretical Physics Supplement 92 (1987) 108-143.
  14. K. Hattori, T. Hattori, H. Watanabe, Reasoning out the empirical rule ~d<2, Physics Letters A 115 (1986) 207-212.
  15. K. Hattori, T. Hattori, H. Watanabe, New approximate renormalization method on fractals, Physical Review A 32 (1985) 3730-3733.

front page>